EconPapers    
Economics at your fingertips  
 

Finite-time stability analysis of stochastic switched boolean networks with impulsive effect

Haitao Li, Xiaojing Xu and Xueying Ding

Applied Mathematics and Computation, 2019, vol. 347, issue C, 557-565

Abstract: This paper analyzes the finite-time stability of stochastic switched Boolean networks (SBNs) with impulsive effect. Using the algebraic state space representation (ASSR) approach, the dynamics of SBNs with impulsive effect is converted to an algebraic form. Based on the algebraic form, some necessary and sufficient conditions are presented for the finite-time stability of stochastic SBNs with impulsive effect, including probabilistic switching signal case and Markov jump switching signal case. The study of an illustrative example shows that the obtained new results are effective.

Keywords: Switched Boolean network; Impulsive effect; Finite-time stability; Stochastic switching; Semi-tensor product of matrices (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300318309913
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:347:y:2019:i:c:p:557-565

DOI: 10.1016/j.amc.2018.11.018

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:347:y:2019:i:c:p:557-565